Alert archive / Montana / Flash Flood Warnings in 2011
Flash Flood Warning 5, NWS Glasgow, MT
NWS Glasgow, MT issued this flash flood warning at Jun 7, 2011, 12:21 AM MDT for Valley County, Montana. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2011, 12:21 AM MDT (06:21 UTC)
- Expired
- Jun 7, 2011, 4:15 AM MDT
- In force
- 4 hr
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
- Flood severity
- None
County Valley County, MT
The radar
The Glasgow radar (KGGW), 22 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 12:51 AM MDT | HEAVY RAIN 0.5 | Sw Nashua, MT | 1/2 INCH RAIN IN 20 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 6.4 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2276 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
632
WGUS55 KGGW 070621
FFWGGW
MTC105-071015-
/O.NEW.KGGW.FF.W.0005.110607T0621Z-110607T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
1221 AM MDT TUE JUN 7 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN VALLEY COUNTY IN NORTHEAST MONTANA...
* UNTIL 415 AM MDT.
* AT 1214 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED FLASH FLOODING FROM A THUNDERSTORM WITH HEAVY RAIN OVER
THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE...
TAMPICO...SAINT MARIE...NASHUA...LUSTRE...HINSDALE...GLASGOW...
FRAZER...FORT PECK AND DUCK CREEK REC AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4842 10584 4802 10585 4804 10589 4800 10591
4803 10602 4800 10603 4803 10607 4802 10610
4806 10640 4797 10645 4796 10651 4792 10649
4787 10654 4770 10742 4830 10728 4831 10726
4847 10724
$$
GFF
WEATHER.GOV/GLASGOW2 follow-up statements
185
WGUS75 KGGW 070826
FFSGGW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
226 AM MDT TUE JUN 7 2011
MTC105-071015-
/O.CON.KGGW.FF.W.0005.000000T0000Z-110607T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VALLEY-
226 AM MDT TUE JUN 7 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM MDT FOR
SOUTHERN VALLEY COUNTY...
AT 219 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN CAUSING FLASH
FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE...
TAMPICO...SAINT MARIE...NASHUA...LUSTRE...HINSDALE AND GLASGOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
GLASGOW.
&&
LAT...LON 4842 10584 4802 10585 4804 10589 4800 10591
4803 10602 4800 10603 4803 10607 4802 10610
4806 10640 4797 10645 4796 10651 4792 10649
4787 10654 4770 10742 4830 10728 4831 10726
4847 10724
$$
PROTON
WEATHER.GOV/GLASGOW514
WGUS75 KGGW 071007
FFSGGW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
407 AM MDT TUE JUN 7 2011
MTC105-071016-
/O.EXP.KGGW.FF.W.0005.000000T0000Z-110607T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VALLEY-
407 AM MDT TUE JUN 7 2011
...THE FLASH FLOOD WARNING WILL EXPIRE AT 415 AM MDT FOR SOUTHERN
VALLEY COUNTY...
THE HEAVY RAIN THAT CREATED THE FLASH FLOODING HAS MOVED TO THE
NORTH. A FLOOD WARNING FOR SMALL STREAMS REMAINS IN EFFECT UNTIL 9
PM WEDNESDAY.
LAT...LON 4842 10584 4802 10585 4804 10589 4800 10591
4803 10602 4800 10603 4803 10607 4802 10610
4806 10640 4797 10645 4796 10651 4792 10649
4787 10654 4770 10742 4830 10728 4831 10726
4847 10724
$$
GFF
WEATHER.GOV/GLASGOWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 9:38 PM MDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 6, 9:38 PM MDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 938 PM MDT MON JUN 6 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH WEDNESDAY... STRONG THUNDERSTORM ACTIVITY INCLUDING LARGE HAIL...STRONG WINDS AND FUNNEL CLOUD SIGHTINGS APPROACHING NEMONT THIS EVENING HAS PROMPTED SPC TO ISSUE A TORNADO WATCH FOR PETROLEUM AND GARFIELD COUNTIES THIS EVENING. ADDITIONAL COUNTIES MAY BE INCLUDED LATER AS THE STORM DEVELOPS AND MOVES NORTH. THE GGW 00Z SOUNDING INDICATES A STRONG CAP WHICH MAY PRECLUDE SEVERE REACHING NORTH OF THE MISSOURI RIVER. HOWEVER STORM RAIN SHOWER ACTIVITY WITH SCATTERED THUNDER SHOULD MOVE OVER MOST THE THE CWA LATER TONIGHT. INHERITED GRIDS STILL LOOK REPRESENTATIVE WITH CURRENT OBSERVATIONS. DID UPDATE BASED ON LATEST GUIDANCE FOR AFTER MIDNIGHT. SCT PREVIOUS DISCUSSION... SIGNIFICANT RAINFALL POSSIBLE OVER THE NEXT 24 TO 36 HOURS AS A LOW PRESSURE SYSTEM LIFTS FROM THE GREAT BASIN TO THE NORTHERN PLAINS. PRESSURE FALLS ALONG THE STATIONARY TROF IN NORTHERN WYOMING HAVE TIGHTENED THE GRADIENT ACROSS EASTERN MONTANA...RESULTING IN STRENGTHENING EAST WINDS THIS AFTERNOON. A LAKE WIND ADVISORY IS IN EFFECT BECAUSE OF THIS WIND. SHOWERS AND THUNDERSTORMS BEGINNING TO DEVELOP OVER IDAHO AND WESTERN MONTANA AS UPPER LOW LIFTS THROUGH NORTHERN NEVADA...WILL BE SPREADING INTO NORTHEAST MONTANA THIS EVENING. WITH THE STRONG ASCENT APPROACHES WITH THE UPPER TROF AND THE WYOMING SURFACE LOW DEEPENING NORTHWARD...COULD ALSO SEE SOME SEVERE THUNDERSTORMS AS WELL...WITH THE GREATEST RISK OF SEVERE WEATHER TO THE SOUTH OF THE MISSOURI RIVER. AS THE STACKED SYSTEM MOVES THROUGH MONTANA LATE TONIGHT AND INTO THE DAKOTAS ON TUESDAY...MOISTURE WILL BE WRAPPING INTO THE NORTHERN AND WESTERN PORTIONS OF THE SYSTEM. THIS COULD RESULT IN SIGNIFICANT RAINFALL ACROSS AREAS THAT ARE ALREADY EXPERIENCING FLOODING ALONG THE MILK AND MUSSELSHELL RIVERS. WINDS WILL ALSO REMAIN STRONG THROUGH TUESDAY. THE STORM SYSTEM WILL MOVE RAPIDLY EAST TUESDAY NIGHT AND WEDNESDAY WHILE SHOWERS TAPER OFF FROM THE WEST. WITH HIGH PRESSURE MOVING INTO THE REGION WINDS SHOULD DROP OFF TO LESS THAN 20KTS OVER FORT PECK LAKE BY WEDNESDAY MORNING. EBERT .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY... LONG TERM FORECAST PERIOD BEGINS WITH THE CONTINUED UNSETTLED WEATHER PATTERN EMERGING EAST OF THE NORTHERN ROCKIES AS REPEATED UPPER LEVEL LOW CENTERS AND TROUGHS SLIDE THROUGH THE REGION. ANY UPPER LEVEL RIDGING BETWEEN THE DISTURBANCES LOOK TO BE BRIEF AND WEAK. GENERAL AND PERPETUAL TROUGHINESS IS PROGGED TO PERSIST OVER THE NORTHERN ROCKIES AND NORTHERN HIGH PLAINS THROUGHOUT THE ENTIRE LONG TERM FORECAST PERIOD. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THERE IS FAIRLY GOOD MODEL AGREEMENT WITH INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS MOVING FROM SOUTH TO NORTH IMPACTING OUR SOUTHERN ZONES. BEGINNING THIS WEEKEND...INCREASING AMOUNTS OF EXTENDED MODEL DISCREPANCIES LEND TO A DECREASE IN CONFIDENCE OF FORECAST DETAILS...EXCEPT TO SAY THAT A CONTINUED PATTERN OF UNSETTLED WEATHER AND COOLER THAN NORMAL TEMPERATURES CAN BE EXPECTED ACROSS NORTHEAST MONTANA. BMICKELSON PREVIOUS LONG TERM DISCUSSION...SHORTWAVE RIDGE WILL BE OVER EASTERN MONTANA WEDNESDAY NIGHT WITH SURFACE HIGH OVER NORTH DAKOTA. A FEW SHOWERS FROM WEDNESDAY'S SHORTWAVE MAY LINGER INTO THE EVENING. WILL MAINTAIN A CHANCE OF SHOWERS FOR NOW. SOUTHWEST FLOW AHEAD OF NEXT UPPER LOW WILL BRING MOISTURE BACK INTO EASTERN MONTANA ON THURSDAY. BOTH THE GFS AND ECMWF SPLIT THIS SYSTEM AS IT MOVES ACROSS MONTANA AND WYOMING THURSDAY NIGHT AND FRIDAY. THE ECMWF IS SOMEWHAT FURTHER NORTH WITH THE INITIAL UPPER LOW SO IT HAS MORE MOISTURE OVER THE STATE THURSDAY AND THURSDAY NIGHT THAN THE GFS. AFTER THE SPLIT...THEY AGREE ON TAKING THE NORTHERN BRANCH OF THIS SYSTEM ACROSS EASTERN MONTANA ON FRIDAY. WILL FORECAST A CHANCE OF SHOWERS WITH A SLIGHT CHANCE OF THUNDERSTORMS WITH THIS SYSTEM. THE REMAINDER OF THE PERIOD FEATURES SOUTHWEST FLOW ALOFT WITH FREQUENT SHORTWAVES AND CHANCES OF SHOWERS AND THUNDERSTORMS. FORRESTER && .AVIATION... THE STRONG NORTHERN ROCKIES STORM WILL CONTINUE ITS TRACK NORTHEASTWARD INTO NORTHEAST MONTANA TONIGHT. THIS WILL CHANGE VFR CONDITIONS TO A PATTERN OVERNIGHT FAVORABLE FOR THUNDERSTORMS AND PERIODS OF HEAVY RAIN. EXPECT SOME QUICK AND SUDDEN CHANGES TO FLIGHT CONDITIONS...AS LOW AS LIFR...ESPECIALLY BETWEEN 05Z AND 15Z. WINDS FROM THE EAST AND SLIGHTLY NORTHEAST WILL PERSIST THROUGHOUT THE PERIOD AND INCREASE AT LEAST INTO THE 25G35KT RANGE OVER THE SAME TIME PERIOD. NORTH TO SOUTH ORIENTED ROADWAYS WILL LIKELY EXPERIENCE STRONG CROSSWINDS TONIGHT THROUGH TUESDAY MORNING. BMICKELSON && .HYDROLOGY... FOR THE MILK AND MUSSELSHELL BASINS...EXPECT ONGOING FLOODING OF MAIN STEM RIVERS AND SMALLER STREAMS AND CREEKS DUE TO CONTINUED RUNOFF FROM RECENT AND EXPECTED HEAVY RAIN AND MOUNTAIN SNOW MELT. FLOOD WARNINGS ARE IN EFFECT. THE MISSOURI RIVER BELOW FORT PECK DAM WILL SEE A SUBSTANTIAL RISE IN WATER LEVELS EARLY THIS WEEK DUE TO INCREASING AMOUNTS OF WATER BEING RELEASED FROM THE FORT PECK RESERVOIR. A FLOOD WARNING IS NOW IN EFFECT FOR THIS AREA. WIDESPREAD RAIN WILL IMPACT THE AREA BETWEEN TONIGHT AND WEDNESDAY WHICH WILL MAINTAIN THE CURRENT FLOODING AND POSSIBLY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. && .GLASGOW WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 6 AM MDT WEDNESDAY FOR FORT PECK LAKE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 6, 3:38 AM MDT, 20 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 338 AM MDT MON JUN 6 2011 MTZ016-017-059-061-070945- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- NORTHERN PHILLIPS-NORTHERN VALLEY- 338 AM MDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT FLOODING CONTINUES ON SMALL STREAMS IN VALLEY AND PHILLIPS COUNTIES...AND ALONG THE MILK RIVER FROM JUST BELOW SACO TO THE CONFLUENCE WITH THE MISSOURI RIVER. FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF ENGINEERS INCREASE RELEASES FROM FORT PECK RESERVOIR. THEREFORE A FLOOD WARNING IS IN EFFECT ON THE MISSOURI RIVER FROM DOWNSTREAM OF FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER. A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY SEVERE. A LAKE WIND ADVISORY FOR FORT PECK LAKE HAS BEEN ISSUED. THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND WEDNESDAY WILL LIKELY MAINTAIN THE CURRENT FLOODING AND POSSIBLY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ021-022-070945- PETROLEUM-GARFIELD- 338 AM MDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT FLOODING WILL CONTINUE ALONG THE MUSSELSHELL RIVER AND SOME SMALL STREAMS THROUGH THE WEEK. A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY SEVERE. A LAKE WIND ADVISORY FOR FORT PECK LAKE HAS BEEN ISSUED. THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND WEDNESDAY WILL LIKELY MAINTAIN THE CURRENT FLOODING AND POSSIBLY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ020-023-024-062-070945- WESTERN ROOSEVELT-MCCONE-RICHLAND-EASTERN ROOSEVELT- 338 AM MDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF ENGINEERS INCREASE RELEASES FROM FORT PECK RESERVOIR. THEREFORE A FLOOD WARNING IS IN EFFECT ON THE MISSOURI RIVER FROM DOWNSTREAM OF FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER. A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY SEVERE. A LAKE WIND ADVISORY FOR FORT PECK LAKE HAS BEEN ISSUED. THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND WEDNESDAY WILL LIKELY MAINTAIN THE CURRENT FLOODING AND POSSIBLY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ018-019-025>027-060-070945- DANIELS-SHERIDAN-DAWSON-PRAIRIE-WIBAUX-SOUTHWEST PHILLIPS- 338 AM MDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY SEVERE. THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND WEDNESDAY WILL POSSIBLY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 6, 10:57 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1057 PM MDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 8 SW FLATWILLOW 46.75N 108.52W
06/06/2011 E1.00 INCH PETROLEUM MT PUBLIC
&&
JBSpecial weather statement, Jun 6, 11:03 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1103 PM MDT MON JUN 6 2011
MTZ016-017-070600-
PHILLIPS-VALLEY-
1103 PM MDT MON JUN 6 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN VALLEY COUNTY IN NORTHEAST MONTANA...
SOUTHEASTERN PHILLIPS COUNTY IN NORTHEAST MONTANA...
UNTIL MIDNIGHT MDT.
AT 1057 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF DEVILS CREEK REC AREA...
MOVING NORTH AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IN THE ADVISORY INCLUDE...
CONTENT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4817 10762 4814 10722 4769 10735 4769 10741
4768 10743 4766 10742 4764 10744 4765 10763
TIME...MOT...LOC 0503Z 186DEG 17KT 4773 10749
PROTON
WEATHER.GOV/GLASGOWSpecial weather statement, Jun 6, 11:45 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1145 PM MDT MON JUN 6 2011
MTZ017-022-023-070645-
GARFIELD-MCCONE-VALLEY-
1145 PM MDT MON JUN 6 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL VALLEY COUNTY IN NORTHEAST MONTANA...
NORTHWESTERN MCCONE COUNTY IN NORTHEAST MONTANA...
NORTHEASTERN GARFIELD COUNTY IN NORTHEAST MONTANA...
UNTIL 1245 AM MDT.
AT 1136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF FORT PECK...MOVING NORTH AT 25
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
FORT PECK...
NASHUA...
GLASGOW...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4827 10682 4848 10629 4813 10606 4789 10628
4788 10655
TIME...MOT...LOC 0545Z 175DEG 22KT 4798 10643
PROTON
WEATHER.GOV/GLASGOWSpecial weather statement, Jun 7, 12:13 AM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1213 AM MDT TUE JUN 7 2011
MTZ022-070700-
GARFIELD-
1213 AM MDT TUE JUN 7 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL GARFIELD COUNTY IN NORTHEAST MONTANA...
UNTIL 100 AM MDT.
AT 1204 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 21 MILES SOUTHEAST OF SAND SPRINGS...MOVING NORTH
AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
RURAL AREAS OF SOUTHERN GARFIELD COUNTY...
RURAL AREAS OF CENTRAL GARFIELD COUNTY...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4686 10738 4750 10752 4750 10683 4685 10711
4685 10726
TIME...MOT...LOC 0613Z 190DEG 24KT 4691 10722
PROTON
WEATHER.GOV/GLASGOWSpecial weather statement, Jun 7, 12:18 AM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1218 AM MDT TUE JUN 7 2011
MTZ017-070715-
VALLEY-
1218 AM MDT TUE JUN 7 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
UNTIL 115 AM MDT.
AT 1209 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF FRAZER...MOVING NORTH AT 20
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
LUSTRE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4852 10581 4844 10580 4809 10585 4804 10593
4820 10629 4857 10626 4858 10613
TIME...MOT...LOC 0617Z 189DEG 19KT 4820 10597
PROTON
WEATHER.GOV/GLASGOWThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 10:25 PM MDT | Severe Thunderstorm Warning | GGW | Petroleum | 53 min |
| Jun 6, 11:03 PM MDT | Special Weather Statement | GGW | Phillips | 57 min |
| Jun 6, 11:45 PM MDT | Special Weather Statement | GGW | Valley | 60 min |
| Jun 7, 12:13 AM MDT | Special Weather Statement | GGW | Garfield | 47 min |
| Jun 7, 12:18 AM MDT | Special Weather Statement | GGW | Valley | 57 min |
| Jun 7, 12:28 AM MDT | Special Weather Statement | GGW | Roosevelt | 62 min |
| Jun 7, 12:29 AM MDT | Flash Flood Warning | GGW | Roosevelt | 4 hr |
| Jun 7, 12:43 AM MDT | Severe Thunderstorm Warning | GGW | Roosevelt, Sheridan | 38 min |
| Jun 7, 1:00 AM MDT | Special Weather Statement | GGW | Sheridan | 60 min |
| Jun 7, 1:36 AM MDT | Flash Flood Warning | GGW | Roosevelt, Valley | 3 hr |
| Jun 7, 1:44 AM MDT | Flash Flood Warning | GGW | Roosevelt, Sheridan | 3 hr |
| Jun 7, 4:22 AM MDT | Areal Flood Warning | GGW | Daniels, Roosevelt, Sheridan, Valley | 64 hr |
| Jun 7, 9:22 AM MDT | Flash Flood Warning | GGW | Garfield, Valley | 3 hr |
| Jun 7, 9:24 AM MDT | Special Weather Statement | GGW | Valley | 66 min |
| Jun 7, 11:51 AM MDT | Flash Flood Warning | GGW | Garfield, Petroleum, Phillips, Valley | 9 hr |
| Jun 7, 12:14 PM MDT | River Flood Warning | GGW | Phillips | 23 hr |
| Jun 7, 12:14 PM MDT | River Flood Warning | GGW | Phillips, Valley | 7 days |
| Jun 7, 12:14 PM MDT | River Flood Warning | GGW | Roosevelt | 23 hr |
| Jun 7, 1:03 PM MDT | Flash Flood Warning | GGW | Roosevelt, Valley | 4 hr |
Nearby
Flash Flood Warnings in Montana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.